Skip navigation

EJC Search

Login or Create an Account.

Find in

More search boxes.

in
in

Year: From To

Single search box

Results per page:  | Sorted by: relevance · author · journal · date

 

 

 

19 matches in the database. These are records: 1 - 19. New search.

Search Limiters

No search limiters apply to these results.

1. S-asymptotically -periodic and asymptotically -periodic solutions to semi-linear Cauchy problems with non-dense domain. de Andrade, B.; Cuevas, C. Nonlinear Analysis vol. 72 issue 6 March 15, 2010. p. 3190-3208

 In this work, we study the existence and uniqueness of S-asymptotically ω-periodic and… (more)

Keywords: Fractional integro-differential equations

DOI: 10.1016/j.na.2009.12.016. ISSN: 0362-546X.

More Like This

2. Application of the collocation method for solving nonlinear fractional integro-differential equations. Eslahchi, M.R.; Dehghan, M.; Parvizi, M. Journal of Computational and Applied Mathematics vol. 257 February, 2014. p. 105-128

 In this paper, using the collocation method we solve the nonlinear fractional(more)

Keywords: Nonlinear fractional integro-differential equation

DOI: 10.1016/j.cam.2013.07.044. ISSN: 0377-0427.

More Like This

3. Existence of S-asymptotically ω-periodic solutions for fractional order functional integro-differential equations with infinite delay. Cuevas, C.; Cesar de Souza, J. Nonlinear Analysis vol. 72 issue 3-4 February 1, 2010. p. 1683-1689

We study S-asymptotically ω-periodic solutions of the abstract fractional equation u^'= ^-α^+^1Au+f(t,ut),1<α<2, where A is a linear operator of sectorial type μ<0.

Keywords: Fractional integro-differential equations

DOI: 10.1016/j.na.2009.09.007. ISSN: 0362-546X.

More Like This

4. Nonlinear fractional integro-differential equations on unbounded domains in a Banach space. Zhang, L.; Ahmad, B.; Wang, G.; Agarwal, R.P. Journal of Computational and Applied Mathematics vol. 249 September, 2013. p. 51-56

 In this paper, by employing the fixed point theory and the monotone iterative… (more)

Keywords: Nonlinear fractional integro-differential equations

DOI: 10.1016/j.cam.2013.02.010. ISSN: 0377-0427.

More Like This

5. Approximate solution of fractional integro-differential equations by Taylor expansion method. Huang, L.; Li, X.F.; Zhao, Y.; Duan, X.Y. Computers and Mathematics with Applications vol. 62 issue 3 August, 2011. p. 1127-1134

 In this paper, Taylor expansion approach is presented for solving (approximately) a class… (more)

Keywords: Fractional integro-differential equation

DOI: 10.1016/j.camwa.2011.03.037. ISSN: 0898-1221.

More Like This

6. The differential transform method and Padé approximants for a fractional population growth model. Erturk, Vedat Suat; Yildirim, Ahmet; Momanic, Shaher; Khan, Yasir. International Journal of Numerical Methods for Heat & Fluid Flow vol. 22 issue 6 August 03, 2012. p. 791-802

  <b>Purpose</b> - The purpose of this paper is to propose an approximate… (more)

Keywords: Fractional integro-differential equation

DOI: 10.1108/09615531211244925. ISSN: 0961-5539.

More Like This

7. Nonlinear reaction with fractional dynamics. Stanislavsky, Aleksander A. Applied Mathematics and Computation vol. 174 issue 2 March 15, 2006. p. 1122-1134

 In this paper, we consider a system of three fractional differential equations describing… (more)

Keywords: Fractional integro-differential equation

DOI: 10.1016/j.amc.2005.06.004. ISSN: 0096-3003.

More Like This

8. Local and global existence of mild solutions for impulsive fractional semilinear integro-differential equation. Rashid, M.H.M.; Al-Omari, A. Communications in Nonlinear Science and Numerical Simulation vol. 16 issue 9 September, 2011. p. 3493-3503

 In this paper, we study the local and global existence of mild solutions… (more)

Keywords: Fractional integro-differential equations

DOI: 10.1016/j.cnsns.2010.12.043. ISSN: 1007-5704.

More Like This

9. A note on the fractional Cauchy problems with nonlocal initial conditions. Wang, R.N.; Xiao, T.J.; Liang, J. Applied Mathematics Letters vol. 24 issue 8 August, 2011. p. 1435-1442

 Of concern is the Cauchy problems for fractional integro-differential equations… (more)

Keywords: Fractional integro-differential equations

DOI: 10.1016/j.aml.2011.03.026. ISSN: 0893-9659.

More Like This

10. Semilinear fractional integro-differential equations with compact semigroup. Rashid, M.H.M.; El-Qaderi, Y. Nonlinear Analysis vol. 71 issue 12 December 15, 2009. p. 6276-6282

 In this paper, we study the local and global existence of mild solutions… (more)

Keywords: Fractional integro-differential equations

DOI: 10.1016/j.na.2009.06.035. ISSN: 0362-546X.

More Like This

11. Optimal mild solutions and weighted pseudo-almost periodic classical solutions of fractional integro-differential equations. Cao, J.; Yang, Q.; Huang, Z. Nonlinear Analysis vol. 74 issue 1 January 1, 2011. p. 224-234

 In this paper, we investigate a class of fractional integro-differential (more)

Keywords: Fractional integro-differential equations

DOI: 10.1016/j.na.2010.08.036. ISSN: 0362-546X.

More Like This

12. Numerical solution of fractional integro-differential equations by collocation method. Rawashdeh, E.A. Applied Mathematics and Computation vol. 176 issue 1 May 1, 2006. p. 1-6

 This paper deals with the numerical solution of fractional integro-differential (more)

Keywords: Fractional integro-differential equations

DOI: 10.1016/j.amc.2005.09.059. ISSN: 0096-3003.

More Like This

13. The L2-convergence of the Legendre spectral Tau matrix formulation for nonlinear fractional integro differential equations. Mokhtary, Payam; Ghoreishi, Farideh. Numerical Algorithms vol. 58 issue 4 December 2011. p. 475 - 496

  The operational Tau method, a well known method for solving functional equations… (more)

Keywords: Fractional integro differential equations

DOI: 10.1007/s11075-011-9465-6. ISSN: 1017-1398.

More Like This

14. Homotopy analysis method for higher-order fractional integro-differential equations. Zhang, X.; Tang, B.; He, Y. Computers and Mathematics with Applications vol. 62 issue 8 October, 2011. p. 3194-3203

 In this paper, we present the homotopy analysis method (shortly HAM) for obtaining… (more)

Keywords: Fractional integro-differential equation

DOI: 10.1016/j.camwa.2011.08.032. ISSN: 0898-1221.

More Like This

15. Numerical solution of fractional integro-differential equations by a hybrid collocation method. Ma, Xiaohua; Huang, Chengming. Applied Mathematics and Computation vol. 219 issue 12 February 15, 2013. p. 6750-6760

Fractional integro-differential equations have been recently solved by many methods,… (more)

Keywords: Fractional integro-differential equation

DOI: 10.1016/j.amc.2012.12.072. ISSN: 0096-3003.

More Like This

16. On fractional integro-differential equations with state-dependent delay. Agarwal, R.P.; de Andrade, B.; Siracusa, G. Computers and Mathematics with Applications vol. 62 issue 3 August, 2011. p. 1143-1149

 In this paper we provide sufficient conditions for the existence of mild solutions… (more)

Keywords: Fractional integro-differential equations

DOI: 10.1016/j.camwa.2011.02.033. ISSN: 0898-1221.

More Like This

17. Convergence analysis of homotopy perturbation method for Volterra integro-differential equations of fractional order. Sayevand, K.; Fardi, M.; Moradi, E.; Hemati Boroujeni, F. Alexandria Engineering Journal vol. 52 issue 4 December, 2013. p. 807-812

 Based on the homotopy perturbation method (HPM), a general analytical approach for obtaining… (more)

Keywords: Fractional integro-differential equations

DOI: 10.1016/j.aej.2013.08.008. ISSN: 1110-0168.

More Like This

18. Collocation methods for fractional integro-differential equations with weakly singular kernels. Zhao, Jingjun; Xiao, Jingyu; Ford, Neville J. Numerical Algorithms vol. 65 issue 4 April 2014. p. 723 - 743

  In this paper, the piecewise polynomial collocation methods are used for solving… (more)

Keywords: Fractional integro-differential equation

DOI: 10.1007/s11075-013-9710-2. ISSN: 1017-1398.

More Like This

19. On the approximate solutions for system of fractional integro-differential equations using Chebyshev pseudo-spectral method. Khader, M.M.; Sweilam, N.H. Applied Mathematical Modelling vol. 37 issue 24 December 15, 2013. p. 9819-9828

 In this paper, we implement Chebyshev pseudo-spectral method for solving numerically system of… (more)

Keywords: Systems of fractional integro-differential equations of Volterra type

DOI: 10.1016/j.apm.2013.06.010. ISSN: 0307-904X.

More Like This